# SDR DALA2024032003522

- Difficulty date: March 17, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: UNKNOWN
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CRACK FWD LOAD TRANSMITTING PROFIL LOC INTERNAL AREA EMERGENCY EXIT DOOR 843 PASSENGER CABIN (SSI 522102-01-2). C/A: COMPLIED WITH ER/A 615483-14AD, REV. ORIGINAL MATCHES WITH ALL STEPS ON ER/A 615483-14AD, REV. ORIGINAL PRI REV 0, 1 AND 2. IT HAS BEEN VALIDATED. PERFORMED REPAIR INSTRUCTIONS ON EMERGENCY EXIT DOOR 843 PASSENGER CABIN AS PER ER/A 615483-14AD, REV. ORIGINAL, SECTION I HAS BEEN COMPLIED WITH. APPROVED DATE 01-MAR-24. TOOL USED CALIPER P/N: 500-197-30 ,S/N: A18109059,DUE DATE 17-AUG-24, DEPTH GAUGE P/N: 8645A12, S/N: 72627, DUE DATE: 23-JUL-24, ED EQUIPMENT P/N: NORTEC600D, S/N: 210138003, DUE DATE: 27-MAR-24 JOB COMPLETE. (LP: 0249591)
